BinSina Shopping

Get the BinSina app today to enjoy amazing discounts, great deals and exclusive features.

Install

Panadol Night Tablets 24's

Panadol Night tablets provide fast and effective relief from fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache. Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and pains) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and 'flu (congestion) and aids restful sleep.

  • Relieves night time pain
  • Reduces temperature
  • Aids restful sleep

  • Adults+children aged 12 years and older: Take 2 tablets 20 minutes before bedtime
  • Should not be used with other paracetamol-containing products
  • Or as recommended by your healthcare provider
  • Do not exceed the daily recommended intake

The product description information listed above is indicative only and sourced from the product manufacturer and/or supplier. It may be possible that the product information is incomplete or inaccurate in certain respects. It is therefore recommended that you use the product description information as a guide, but that you verify the more detailed information in relation to the product upon physical receipt. This would include information on matters such as proper application, potential side-effects, ingredients and any application/usage guidelines or warnings. In the event you have any queries or concerns in relation to the product please contact one of our pharmacists in store or call 800BINSINA for more advice

Panadol Night tablets provide fast and effective relief from fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache. Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and pains) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and 'flu (congestion) and aids restful sleep.

  • Relieves night time pain
  • Reduces temperature
  • Aids restful sleep

  • Adults+children aged 12 years and older: Take 2 tablets 20 minutes before bedtime
  • Should not be used with other paracetamol-containing products
  • Or as recommended by your healthcare provider
  • Do not exceed the daily recommended intake

The product description information listed above is indicative only and sourced from the product manufacturer and/or supplier. It may be possible that the product information is incomplete or inaccurate in certain respects. It is therefore recommended that you use the product description information as a guide, but that you verify the more detailed information in relation to the product upon physical receipt. This would include information on matters such as proper application, potential side-effects, ingredients and any application/usage guidelines or warnings. In the event you have any queries or concerns in relation to the product please contact one of our pharmacists in store or call 800BINSINA for more advice